# SDR SWAA092088

- Difficulty date: March 31, 2009
- Submitted: April 2, 2009
- Operation: Air carrier
- Aircraft: N915WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36888
- Aircraft time: 3,839 hours, 2,337 cycles
- System (JASC): 2565 · Escape Slide
- Part: Fitting
- Part number: SA33075
- Part serial: BNG10645
- Condition: Inoperative
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV2 CHECK, FOUND R1 DOOR EMERGENCY EVAC SLIDE GIRT BAR CLIP INOP.  REMOVED AND REPLACED SLIDE PER MT.
